AMS eContent Search Results
Matches for: msc=(60.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 103 found      Go to page: 1 2 3 4

[1] James A. Mullen and David Middleton. The rectification of non-Gaussian noise. Quart. Appl. Math. 15 (1958) 395-419. MR 90936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] H. S. Heaps. The reflection coefficient of a surface of Rayleigh distributed impedance. Quart. Appl. Math. 15 (1957) 291-297. MR 90162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. M. Cook. Rational formulae for the production of a spherically symmetric probability distribution . Math. Comp. 11 (1957) 81-82. MR 690630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hartley Rogers. A note on the law of large numbers . Proc. Amer. Math. Soc. 8 (1957) 518-520. MR 0088096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frank Kozin. A limit theorem for processes with stationary independent increments . Proc. Amer. Math. Soc. 8 (1957) 960-963. MR 0090919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. E. Harris. Transient Markov chains with stationary measures . Proc. Amer. Math. Soc. 8 (1957) 937-942. MR 0091564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David G. Kendall. A note on Doeblin's central limit theorem . Proc. Amer. Math. Soc. 8 (1957) 1037-1039. MR 0092261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. M. Blumenthal. An extended Markov property . Trans. Amer. Math. Soc. 85 (1957) 52-72. MR 0088102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Glen Baxter and M. D. Donsker. On the distribution of the supremum functional for processes with stationary independent increments . Trans. Amer. Math. Soc. 85 (1957) 73-87. MR 0084900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Karlin and J. L. McGregor. The differential equations of birth-and-death processes, and the Stieltjes moment problem . Trans. Amer. Math. Soc. 85 (1957) 489-546. MR 0091566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. A. Darling and M. Kac. On occupation times for Markoff processes . Trans. Amer. Math. Soc. 84 (1957) 444-458. MR 0084222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Kac. A class of limit theorems . Trans. Amer. Math. Soc. 84 (1957) 459-471. MR 0086435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ernest G. Kimme. On the convergence of sequences of stochastic processes . Trans. Amer. Math. Soc. 84 (1957) 208-229. MR 0083843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George H. Weiss. A note on the coincidence of some random functions. Quart. Appl. Math. 14 (1956) 103-107. MR 77026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Glen Baxter. Wiener process distributions of the ``arc-sine law'' type . Proc. Amer. Math. Soc. 7 (1956) 738-741. MR 0079847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joanne Elliott. On an integrodifferential operator of the Cauchy type . Proc. Amer. Math. Soc. 7 (1956) 616-626. MR 0086441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Frank Spitzer. On interval recurrent sums of independent random variables . Proc. Amer. Math. Soc. 7 (1956) 164-171. MR 0090915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Glen Baxter. A strong limit theorem for Gaussian processes . Proc. Amer. Math. Soc. 7 (1956) 522-527. MR 0090920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Donald G. Austin. Some differentiation properties of Markoff transition probability functions . Proc. Amer. Math. Soc. 7 (1956) 751-761. MR 0081582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cyrus Derman. A note on nonrecurrent random walks . Proc. Amer. Math. Soc. 7 (1956) 762-765. MR 0083221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. A. Darling. The maximum of sums of stable random variables . Trans. Amer. Math. Soc. 83 (1956) 164-169. MR 0080393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Patrick Billingsley. The invariance principle for dependent random variables . Trans. Amer. Math. Soc. 83 (1956) 250-268. MR 0090923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William Feller. Boundaries induced by non-negative matrices . Trans. Amer. Math. Soc. 83 (1956) 19-54. MR 0090927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Joanne Elliott and William Feller. Stochastic processes connected with harmonic functions . Trans. Amer. Math. Soc. 82 (1956) 392-420. MR 0086440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Frank Spitzer. A combinatorial lemma and its application to probability theory . Trans. Amer. Math. Soc. 82 (1956) 323-339. MR 0079851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kiyosi Itô. Spectral type of the shift transformation of differential processes with stationary increments . Trans. Amer. Math. Soc. 81 (1956) 253-263. MR 0077017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. A. Hunt. Some theorems concerning Brownian motion . Trans. Amer. Math. Soc. 81 (1956) 294-319. MR 0079377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. L. Chung. Some new developments in Markov chains . Trans. Amer. Math. Soc. 81 (1956) 195-210. MR 0075481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Miriam Lipschutz. On strong bounds for sums of independent random variables which tend to a stable distribution . Trans. Amer. Math. Soc. 81 (1956) 135-154. MR 0077015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. F. Newell. Statistical analysis of the flow of highway traffic through a signalized intersection. Quart. Appl. Math. 13 (1956) 353-369. MR 73079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 103 found      Go to page: 1 2 3 4